# SDR 99ZZZX1572

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N46BK
- Make and model: Israel 1124
- Aircraft serial: 214
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 703515509
- Condition: Failed
- Location: Te Flap
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD EXTEND, BUT WOULD NOT RETRACT.  REPLACED SLIDER SWITCH WITH OVERHAULED.  OPS CHECK OK.
